Full paper in PDF:
$%T. Kühn, Entropy numbers of general diagonal operators, Rev. Mat. Complut. 18 (2005), no. 2, 479–491.%$
Entropy Numbers of General Diagonal Operators
We determine the asymptotic behavior of the entropy numbers of diagonal operators , , , under mild regularity and decay conditions on the generating sequence . Our results extend the known estimates for polynomial and logarithmic diagonals . Moreover, we also consider some exotic intermediate examples like .
Key words: entropy numbers, diagonal operators,
2000 Mathematics Subject Classification: 47B06, 46B45.